# SDR VNAA2017111211101

- Difficulty date: November 12, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N581NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15384
- Aircraft time: 4,723 hours, 4,371 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED AC ESSENTIAL BUSS CAUTION MESSAGE AND GENERATOR 1 FAULT IN FLIGHT.   CREW RAN QRH AND ATTEMPTED TO START APU WHICH TOOK THREE ATTEMPTS.  FLT DIVERTED, AND DECLARED EMERGENCY.  LANDED SAFELY. LT & RT ENGINES HAD COMPRESSOR WASHES DURING OVERNIGHT MX.  REPLACED RECIRCULATION FAN FILTERS, COMPLIED WITH HIGH POWER RUNS, OPS CHECKED OF AC SYSTEM, OPS CHECKED OF GALLEY HEATERS, AND OPS CHECKED THE RECIRCIRCULATION FANS. ALL OPS CHECKED GOOD, NO OTHER DEFECTS NOTED.
